# SDR SWIA200819263

- Difficulty date: February 25, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 12,876 hours, 10,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR EMERGENCY FLOOD LIGHT ASSEMBLY IS BROKEN.  REPLACED PAX DOOR FLOOR EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-00.
